# SDR ASAA2018101526466

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 12,809 hours, 4,313 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC ANNUNCIATOR LIGHT ILLUMINATED - VTK ON CAPT NAV DISPLAY NO FMC ON BOTH CDUS ACCOMPLISHED QRH 11-4 FIXED W FMC SELECT IN "BOTH ON R". GROUNDED - YES. ACCOMPLISHED FMC BITE REFERENCE FIM 34-61 TASK 801. LAST FLIGHT LOGGED FMC L "PGM FAULT" NO CURRENT FAULTS AND OPERATION NORMAL.
